problems due to over masturbation

6 posts / 0 new
Last post
problems due to over masturbation
hi,
My age is 20.
I have started masturbation before 3-4 yrs and I was high on it. And now I am suffering from its consequences.
I cut down ejaculation to 1-2 times a week since 1-2 months.
I am suffering from,Nightfall,PE,sometimes burning in penis while urinating only after ejaculation,pain in legs,lower abdomen pain after ejaculation,hairfall,dark circles,a small leftside curve on penis,poor memory,lack of concentration,poor muti tasking ability,etc.
It also developed acne, I never had a single pimple on my face till the age of 19.
I suffer gastric problems only in the 'second night' after ejaculation or nightfall. It happens 'only' in night, while sleeping I get pain at the anus area.The pain is very high that it wakes me up quickly and I need to go to toilet. The trapped gas gets released and I feel good. I need to do this for 3-5 times in a single night.
Also I am ageing prematurely, not gaining weight even after taking proper diet(5-6 meals daily and going to gym).
Is there any herbal cure that can make me healthy again and can recover my body back to normal??
please suggest a cure, I cannot share this problem with my family..
please..
The best thing to do would be
The best thing to do would be to stop masturbating. That is the first step to getting healthy again. Then you should choose a problem that is the worst and is bothering you the most and take care of that problem first. Your list of problems is long so it will be best to do that.
Good luck! Stay healthy my friend.
I have already stopped it but
I have already stopped it but it happens through nightfall.
What is the main problem that
What is the main problem that bothers you the most out of all the problems you mentioned?
Good luck! Stay healthy my friend.
acne and nightfall bothers me
acne and nightfall bothers me the most
I am aready taking acne treatment from dermatologist.
but acne still exists :(
Sometimes the things that
Sometimes the things that doctors prescribe don't work as effective for some people. During rare times, they may even cause further problems. If you have been on that treatment for some time then I suggest talking to your dermatologist and having them change your prescription to something else. If you would like to try out an herbal treatment that won't give you side effects, then you should try Acne Herbal Treatment & Outbreak Control. Keep in mind that it might take a little longer to work but it will not have any side effects.
Good luck! Stay healthy my friend.
Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.